# SDR DALA12012090938

- Difficulty date: September 28, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1257-1290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22 LT, BS 1257 AND 1290 AT AFT CARGO COMPARTMENT REPAIRED IAW SRM 53-02, FIG 18 AND DWG 59 3602 REV EH.
